Alert archive / Mississippi / River Flood Warnings in 2019

River Flood Warning 2, NWS Memphis, TN

January 1, 2019Quitman County, Mississippi

NWS Memphis, TN issued this river flood warning at Jan 1, 2019, 7:54 AM CST for Quitman County, Mississippi. It took effect at Jan 4, 2019, 6:00 PM CST. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
Jan 1, 2019, 7:54 AM CST (13:54 UTC)
In effect from
Jan 4, 2019, 6:00 PM CST
Expired
Jan 5, 2019, 6:00 AM CST
In force
12 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
Minor

County Quitman County, MS

The radar

The Memphis radar (KNQA), 140 km from the middle of the area, began a volume at 13:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tallahatchie River near Lambert (LMGM6).

Action stage
31 ft
Minor stage
32 ft
Moderate stage
35 ft
Major stage
37 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07280000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

065 
WGUS44 KMEG 011354
FLWMEG
BULLETIN - EAS ACTIVATION REQUESTED
Flood Warning
National Weather Service Memphis TN
754 AM CST Tue Jan 1 2019

The National Weather Service has issued a Flood Warning for the 
Tallahatchie River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued later today.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map, then select Rivers
and Lakes.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC119-021354-
/O.NEW.KMEG.FL.W.0002.190105T0000Z-190105T1200Z/
/LMGM6.1.ER.190105T0000Z.190105T0000Z.190105T0600Z.NO/
754 AM CST Tue Jan 1 2019

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Tallahatchie River near Lambert
* from Friday January 4 until Saturday January 5.
* At 7 AM Tuesday the stage was...29.9 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 32.0 feet on Friday January 4.
* Flood stage is 32.0 feet.
At 32.0 feet, Low lying farmland in northern Quitman County is 
flooded.  

&&

LAT...LON 3421 9046 3421 9010 3416 9013 3404 9013
      3401 9021 3408 9046             

$$

MSC135-021354-
/O.NEW.KMEG.FL.W.0003.190105T0600Z-000000T0000Z/
/SWNM6.1.ER.190105T0600Z.190105T0600Z.000000T0000Z.NO/
754 AM CST Tue Jan 1 2019

The National Weather Service in Memphis TN has issued a 

* Flood Warning for 
  the Tallahatchie River near Swan Lake
* from Saturday January 5 until further notice.
* At 7 AM Tuesday the stage was...24.0 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
At 26.0 feet, Low lying farmland near the river is flooded.  

&&

LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
      3381 9046                       

$$
6 follow-up statements
007 
WGUS84 KMEG 020150
FLSMEG
Flood Statement
National Weather Service Memphis TN
750 PM CST Tue Jan 1 2019

The Flood Warning continues for the Coldwater River...Tallahatchie 
River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued Wednesday or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map, then select Rivers
and Lakes.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC119-030149-
/O.CON.KMEG.FL.W.0001.190104T1200Z-190104T1800Z/
/MKSM6.1.ER.190104T1200Z.190104T1200Z.190104T1200Z.NO/
750 PM CST Tue Jan 1 2019

The Flood Warning continues for
  the Coldwater River at Marks
* from Friday January 4 until Friday January 4.
* At 7 PM Tuesday the stage was 37.6 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 39.0 feet on Friday January 4.
* Flood stage is 39.0 feet.
* At 39.0 feet...Low lying farm land is flooded in Northern Quitman 
  County

&&

LAT...LON 3452 9042 3452 9013 3437 9007 3421 9010
      3421 9046 3443 9045             

$$

MSC119-030149-
/O.CON.KMEG.FL.W.0002.190105T0000Z-190105T1200Z/
/LMGM6.1.ER.190105T0000Z.190105T0000Z.190105T0600Z.NO/
750 PM CST Tue Jan 1 2019

The Flood Warning continues for
  the Tallahatchie River near Lambert
* from Friday January 4 until Saturday January 5.
* At 7 PM Tuesday the stage was 30.3 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 32.0 feet on Friday January 4.
* Flood stage is 32.0 feet.
* At 32.0 feet...Low lying farmland in northern Quitman County is 
  flooded.

&&

LAT...LON 3421 9046 3421 9010 3416 9013 3404 9013
      3401 9021 3408 9046             

$$

MSC135-030149-
/O.CON.KMEG.FL.W.0003.190105T0600Z-000000T0000Z/
/SWNM6.1.ER.190105T0600Z.190107T0000Z.000000T0000Z.NO/
750 PM CST Tue Jan 1 2019

The Flood Warning continues for
  the Tallahatchie River near Swan Lake
* from Saturday January 5 until further notice.
* At 7 PM Tuesday the stage was 24.4 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* Forecast to rise above flood stage by Saturday January 5 and 
  continue to rise to near 26.1 feet by Sunday January 6. Additional
  rises are possible thereafter.
* At 26.0 feet...Low lying farmland near the river is flooded.

&&

LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
      3381 9046                       

$$
092 
WGUS84 KMEG 021713
FLSMEG
Flood Statement
National Weather Service Memphis TN
1113 AM CST Wed Jan 2 2019

The Flood Warning continues for the Coldwater River...Tallahatchie 
River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued later today or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map, then select Rivers
and Lakes.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC119-031713-
/O.EXT.KMEG.FL.W.0001.190104T1800Z-190105T0000Z/
/MKSM6.1.ER.190104T1800Z.190104T1800Z.190104T1800Z.NO/
1113 AM CST Wed Jan 2 2019

The Flood Warning continues for
  the Coldwater River at Marks
* from Friday January 4 until later Friday January 4.
* At 10 AM Wednesday the stage was 37.8 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 39.0 feet on Friday January 4.
* Flood stage is 39.0 feet.
* At 39.0 feet...Low lying farm land is flooded in Northern Quitman 
  County

&&

LAT...LON 3452 9042 3452 9013 3437 9007 3421 9010
      3421 9046 3443 9045             

$$

MSC119-031713-
/O.EXT.KMEG.FL.W.0002.190105T1200Z-190106T0000Z/
/LMGM6.1.ER.190105T1200Z.190105T1200Z.190105T1800Z.NO/
1113 AM CST Wed Jan 2 2019

The Flood Warning continues for
  the Tallahatchie River near Lambert
* from Saturday January 5 until later Saturday January 5.
* At 10 AM Wednesday the stage was 30.5 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 32.0 feet on Saturday January 5.
* Flood stage is 32.0 feet.
* At 32.0 feet...Low lying farmland in northern Quitman County is 
  flooded.

&&

LAT...LON 3421 9046 3421 9010 3416 9013 3404 9013
      3401 9021 3408 9046             

$$

MSC135-031713-
/O.EXT.KMEG.FL.W.0003.190105T1200Z-190106T1800Z/
/SWNM6.1.ER.190105T1200Z.190105T1200Z.190106T1200Z.NO/
1113 AM CST Wed Jan 2 2019

The Flood Warning continues for
  the Tallahatchie River near Swan Lake
* from Saturday January 5 until Sunday January 06.
* At 10 AM Wednesday the stage was 24.6 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 26.0 feet on Saturday January 05.
* Flood stage is 26.0 feet.
* At 26.0 feet...Low lying farmland near the river is flooded.

&&

LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
      3381 9046                       

$$
542 
WGUS84 KMEG 030226
FLSMEG
Flood Statement
National Weather Service Memphis TN
826 PM CST Wed Jan 2 2019

The Flood Warning continues for the Coldwater River...Tallahatchie 
River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued Thursday or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map, then select Rivers
and Lakes.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC119-040226-
/O.EXT.KMEG.FL.W.0001.190104T1800Z-190105T0600Z/
/MKSM6.1.ER.190104T1800Z.190104T1800Z.190105T0000Z.NO/
826 PM CST Wed Jan 2 2019

The Flood Warning continues for
  the Coldwater River at Marks
* from Friday January 4 until Friday January 4.
* At 8 PM Wednesday the stage was 37.9 feet.
* Minor flooding is forecasted.
* Maximum forecast stage of 39.0 feet on Friday January 4.
* Flood stage is 39.0 feet.
* At 39.0 feet...Low lying farm land is flooded in Northern Quitman 
  County

&&

LAT...LON 3452 9042 3452 9013 3437 9007 3421 9010
      3421 9046 3443 9045             

$$

MSC119-040226-
/O.EXT.KMEG.FL.W.0002.190105T1200Z-190106T0600Z/
/LMGM6.1.ER.190105T1200Z.190105T1200Z.190106T0000Z.NO/
826 PM CST Wed Jan 2 2019

The Flood Warning continues for
  the Tallahatchie River near Lambert
* from Saturday January 5 until Saturday January 5.
* At 8 PM Wednesday the stage was 30.6 feet.
* Minor flooding is forecasted.
* Maximum forecast stage of 32.0 feet on Saturday January 5.
* Flood stage is 32.0 feet.
* At 32.0 feet...Low lying farmland in northern Quitman County is 
  flooded.

&&

LAT...LON 3421 9046 3421 9010 3416 9013 3404 9013
      3401 9021 3408 9046             

$$

MSC135-040226-
/O.CON.KMEG.FL.W.0003.190105T1200Z-190106T1800Z/
/SWNM6.1.ER.190105T1200Z.190105T1200Z.190106T1200Z.NO/
826 PM CST Wed Jan 2 2019

The Flood Warning continues for
  the Tallahatchie River near Swan Lake
* from Saturday January 5 until Sunday January 6.
* At 8 PM Wednesday the stage was 24.6 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 26.0 feet on Saturday January 5.
* Flood stage is 26.0 feet.
* At 26.0 feet...Low lying farmland near the river is flooded.

&&

LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
      3381 9046                       

$$
852 
WGUS84 KMEG 031814
FLSMEG
Flood Statement
National Weather Service Memphis TN
1214 PM CST Thu Jan 3 2019

The Flood Warning continues for the Buttahatchie River...Coldwater 
River...Mississippi River...Tallahatchie River...Tombigbee River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued this evening or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map, then select Rivers
and Lakes.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MOC143-155-TNC095-041814-
/O.EXT.KMEG.FL.W.0006.190105T0900Z-190113T0600Z/
/TPTT1.1.ER.190105T0900Z.190108T1200Z.190112T0600Z.NO/
1214 PM CST Thu Jan 3 2019

The Flood Warning continues for
  the Mississippi River at Tiptonville
* from Saturday January 05 until Saturday January 12.
* At 12 PM Thursday the stage was 35.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 38.5 feet on Tuesday January 08.
* Flood stage is 37.0 feet.
* Forecast to rise above flood stage by Saturday January 05 and 
  continue to rise to near 38.5 feet by Tuesday January 08.The river 
  will fall below flood stage by Saturday January 12.
* At 39.0 feet...In Tennessee, water begins to go over Tiptonville 
  Ferry Road, Barr Road, and the farmland east of the Tiptonville 
  Ferry Road.

&&

LAT...LON 3650 8957 3650 8938 3623 8948 3623 8977


$$

ARC093-MOC155-TNC045-095-097-041814-
/O.EXT.KMEG.FL.W.0139.190103T1954Z-190116T1200Z/
/CRTM7.1.ER.190103T1954Z.190109T1200Z.190115T1200Z.NO/
1214 PM CST Thu Jan 3 2019

The Flood Warning continues for
  the Mississippi River at Caruthersville
* from Thursday January 03 until Tuesday January 15.
* At 12 PM Thursday the stage was 31.9 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 36.5 feet on Wednesday January 09.
* Flood stage is 32.0 feet.
* Forecast to rise above flood stage by Thursday January 03 and 
  continue to rise to near 36.5 feet by Wednesday January 09.The 
  river will fall below flood stage by Tuesday January 15.
* At 37.0 feet...In Missouri, grounds at the casino at Caruthersville
  are beginning to flood. Farmstead southeast of Cottonwood Point is 
  getting water on it. In Arkansas, the elevator near Huffman is 
  flooding. Much of Hickman Landing is covered. In Tennessee, Heloise
  and the east leg of Miss Kelly Loop is flooding.

&&

LAT...LON 3623 8977 3623 8948 3606 8950 3595 8948
      3582 8956 3582 8985             

$$

ARC093-TNC097-167-041814-
/O.EXT.KMEG.FL.W.0140.190104T0600Z-190116T1930Z/
/OSGA4.2.ER.190104T0600Z.190110T1200Z.190115T1930Z.NO/
1214 PM CST Thu Jan 3 2019

The Flood Warning continues for
  the Mississippi River at Osceola
* from Friday January 04 until Tuesday January 15.
* At 12 PM Thursday the stage was 27.3 feet.
* Moderate flooding is forecast.
* Maximum forecast stage of 33.0 feet on Thursday January 10.
* Flood stage is 28.0 feet.
* Forecast to rise above flood stage by Friday January 04 and 
  continue to rise to near 33.0 feet by Thursday January 10.The river
  will fall below flood stage by Tuesday January 15.
* At 33.0 feet...In Tennessee, settlement on Crawford Road East north
  of Fort Pillow is beginning to flood. Jack Rabbit Road is flooded. 
  West leg of Crutcher Lake Road is flooding stopping evacuations. 
  Most homesteads along Cold Creek road are flooded. In Arkansas, 
  Highway 120 is covering up.

&&

LAT...LON 3582 8996 3582 8956 3560 8979 3539 8995
      3539 9025                       

$$

ARC077-MSC143-041814-
/O.EXT.KMEG.FL.W.0007.190106T0800Z-190116T2230Z/
/TRPM6.1.ER.190106T0800Z.190112T1200Z.190115T2230Z.NO/
1214 PM CST Thu Jan 3 2019

The Flood Warning continues for
  the Mississippi River at Tunica Riverpark
* from Sunday January 06 until Tuesday January 15.
* At 11 AM Thursday the stage was 38.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 44.0 feet on Saturday January 12.
* Flood stage is 41.0 feet.
* Forecast to rise above flood stage by Sunday January 06 and 
  continue to rise to near 44.0 feet by Saturday January 12.The river
  will fall below flood stage by Tuesday January 15.
* At 44.0 feet...In Mississippi, boat ramp at Charlie's Camp is 
  flooded. Lots are beginning to go under water at Charlie's Camp and
  Nel-Win Camp. Riverbend Road to bordeaux Point from Charlie's Camp 
  is flooding. Northeast evacuation road to house on the riverbank 
  southwest of Mhoon Landing is flooded at the lowest spot. In 
  Arkansas, camp on west side of Midway Lake is totally covered. 
  Farmstead just south of Arkansas County Road 533 is flooding.

&&

LAT...LON 3491 9062 3491 9022 3480 9034 3450 9051
      3455 9059 3476 9074             

$$

MSC119-041814-
/O.EXT.KMEG.FL.W.0001.190105T1200Z-190106T0000Z/
/MKSM6.1.ER.190105T1200Z.190105T1200Z.190105T1800Z.NO/
1214 PM CST Thu Jan 3 2019

The Flood Warning continues for
  the Coldwater River at Marks
* from Saturday January 05 until Saturday January 05.
* At 11 AM Thursday the stage was 38.0 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 39.0 feet on Saturday January 05.
* Flood stage is 39.0 feet.
* At 39.0 feet...Low lying farm land is flooded in Northern Quitman 
  County

&&

LAT...LON 3452 9042 3452 9013 3437 9007 3421 9010
      3421 9046 3443 9045             

$$

MSC119-041814-
/O.CON.KMEG.FL.W.0002.190105T1200Z-190106T0600Z/
/LMGM6.1.ER.190105T1200Z.190105T1200Z.190106T0000Z.NO/
1214 PM CST Thu Jan 3 2019

The Flood Warning continues for
  the Tallahatchie River near Lambert
* from Saturday January 05 until Saturday January 05.
* At 11 AM Thursday the stage was 30.7 feet.
* Minor flooding is forecast.
* Maximum forecast stage of 32.0 feet on Saturday January 05.
* Flood stage is 32.0 feet.
* At 32.0 feet...Low lying farmland in northern Quitman County is 
  flooded.

&&

LAT...LON 3421 9046 3421 9010 3416 9013 3404 9013
      3401 9021 3408 9046             

$$

MSC135-041814-
/O.EXT.KMEG.FL.W.0003.190105T1800Z-000000T0000Z/
/SWNM6.1.ER.190105T1800Z.190105T1800Z.000000T0000Z.NO/
1214 PM CST Thu Jan 3 2019

The Flood Warning continues for
  the Tallahatchie River near Swan Lake
* from Saturday January 05 until further notice.
* At 11 AM Thursday the stage was 24.8 feet.
* Minor flooding is forecast.
* Flood stage is 26.0 feet.
* At 26.0 feet...Low lying farmland near the river is flooded.

&&

LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
      3381 9046                       

$$

MSC095-041814-
/O.EXT.KMEG.FL.W.0138.000000T0000Z-190106T0224Z/
/BGBM6.1.ER.190101T0418Z.190104T0000Z.190105T2024Z.NO/
1214 PM CST Thu Jan 3 2019

The Flood Warning continues for
  the Tombigbee River at Bigbee
* until Saturday January 05.
* At 11 AM Thursday the stage was 15.3 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 16.2 feet on Thursday January 03.
* Flood stage is 14.0 feet.
* The river rose above flood stage Thursday January 03 and will 
  continue rising to near 16.2 feet by Thursday January 03. The river
  will fall below flood stage Saturday January 05.
* At 17.0 feet...Water is flowing over portions of Hood Road and 
  extensive agricultural flooding is occurring.

&&

LAT...LON 3409 8852 3409 8840 3399 8852 3406 8857


$$

MSC095-041814-
/O.EXT.KMEG.FL.W.0142.000000T0000Z-190105T1100Z/
/AMYM6.1.ER.190101T0335Z.190104T0000Z.190105T0500Z.NO/
1214 PM CST Thu Jan 3 2019

The Flood Warning continues for
  the Tombigbee River near Amory
* until Friday January 04.
* At 11 AM Thursday the stage was 20.8 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 21.3 feet on Thursday January 03.
* Flood stage is 20.0 feet.
* At 22.0 feet...Low land near the river is flooded.

&&

LAT...LON 3406 8857 3399 8852 3393 8854 3394 8856
      3402 8858                       

$$

MSC087-095-041814-
/O.CON.KMEG.FL.W.0135.000000T0000Z-000000T0000Z/
/ABDM6.1.ER.181229T2050Z.181230T1845Z.000000T0000Z.NO/
1214 PM CST Thu Jan 3 2019

The Flood Warning continues for
  the Buttahatchie River near Aberdeen
* until further notice.
* At 11 AM Thursday the stage was 13.7 feet.
* Minor flooding is occurring AND Minor flooding is forecast.
* Maximum forecast stage of 14.1 feet on Friday January 04.
* Flood stage is 13.0 feet.
* The river rose above flood stage Wednesday January 02 and will 
  continue rising to near 14.1 feet by  Friday January 04 then begin 
  falling.
* At 14.0 feet...Flood water begins to cover airbase road located on 
  the west bank of the river. Low lying farmland land near the river 
  also begins to flood.

&&

LAT...LON 3409 8829 3409 8821 3373 8826 3365 8843
      3370 8844 3375 8839             

$$
881 
WGUS84 KMEG 040309
FLSMEG
Flood Statement
National Weather Service Memphis TN
909 PM CST Thu Jan 3 2019

The Flood Warning continues for the Coldwater River...Tallahatchie 
River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued Friday or sooner if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map, then select Rivers
and Lakes.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC119-050308-
/O.CON.KMEG.FL.W.0001.190105T1200Z-190106T0000Z/
/MKSM6.1.ER.190105T1200Z.190105T1200Z.190105T1800Z.NO/
909 PM CST Thu Jan 3 2019

The Flood Warning continues for
  the Coldwater River at Marks
* from Saturday January 5 until Saturday January 5.
* At 8 PM Thursday the stage was 38.1 feet.
* Minor flooding is forecasted.
* Maximum forecast stage of 39.0 feet on Saturday January 5.
* Flood stage is 39.0 feet.
* At 39.0 feet...Low lying farm land is flooded in Northern Quitman 
  County

&&

LAT...LON 3452 9042 3452 9013 3437 9007 3421 9010
      3421 9046 3443 9045             

$$

MSC119-050308-
/O.CON.KMEG.FL.W.0002.190105T1200Z-190106T0600Z/
/LMGM6.1.ER.190105T1200Z.190105T1200Z.190106T0000Z.NO/
909 PM CST Thu Jan 3 2019

The Flood Warning continues for
  the Tallahatchie River near Lambert
* from Saturday January 5 until Saturday January 5.
* At 8 PM Thursday the stage was 30.8 feet.
* Minor flooding is forecasted.
* Maximum forecast stage of 32.0 feet on Saturday January 5.
* Flood stage is 32.0 feet.
* At 32.0 feet...Low lying farmland in northern Quitman County is 
  flooded.

&&

LAT...LON 3421 9046 3421 9010 3416 9013 3404 9013
      3401 9021 3408 9046             

$$

MSC135-050308-
/O.CON.KMEG.FL.W.0003.190105T1800Z-000000T0000Z/
/SWNM6.1.ER.190105T1800Z.190105T1800Z.000000T0000Z.NO/
909 PM CST Thu Jan 3 2019

The Flood Warning continues for
  the Tallahatchie River near Swan Lake
* from Saturday January 5 until further notice.
* At 8 PM Thursday the stage was 24.9 feet.
* Minor flooding is forecasted.
* Flood stage is 26.0 feet.
* At 26.0 feet...Low lying farmland near the river is flooded.

&&

LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
      3381 9046                       

$$
020 
WGUS84 KMEG 041842
FLSMEG
Flood Statement
National Weather Service Memphis TN
1242 PM CST Fri Jan 4 2019

The Flood Warning has been canceled for the Coldwater River...Tallahatchie 
River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A followup Flood Statement will be issued this if 
conditions warrant.

For graphical river and flood information...please go to 
www.weather.gov and click near Memphis on the map, then select Rivers
and Lakes.

Do not drive through flooded areas...turn around don't drown.

Stay tuned to your weather radio and your local news media for the 
latest river information.

&&

MSC119-041912-
/O.CAN.KMEG.FL.W.0001.000000T0000Z-190106T0000Z/
/MKSM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1242 PM CST Fri Jan 4 2019

Forecast information for
  Coldwater River at Marks
* At 12 PM Friday the stage was 38.2 feet.
* No flooding is currently forecast.
* Flood stage is 39.0 feet.
* Forecast...The river will rise to near 38.2 feet Friday January 04.
* At 38.0 feet...Low lying agriculture land begins to flood

&&

LAT...LON 3452 9042 3452 9013 3437 9007 3421 9010
      3421 9046 3443 9045             

$$

MSC119-041912-
/O.CAN.KMEG.FL.W.0002.000000T0000Z-190106T0600Z/
/LMGM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1242 PM CST Fri Jan 4 2019

Forecast information for
  Tallahatchie River near Lambert
* At 12 PM Friday the stage was 30.9 feet.
* No flooding is currently forecast.
* Maximum forecast stage of 31.0 feet on Saturday January 05.
* Flood stage is 32.0 feet.
* Forecast...The river will rise to near 31.0 feet Saturday January 
  05.
* At 31.0 feet...Flooding begins in low lying farmland.

&&

LAT...LON 3421 9046 3421 9010 3416 9013 3404 9013
      3401 9021 3408 9046             

$$

MSC135-041912-
/O.CAN.KMEG.FL.W.0003.000000T0000Z-190104T1842Z/
/SWNM6.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1242 PM CST Fri Jan 4 2019

Forecast information for
  Tallahatchie River near Swan Lake
* At 12 PM Friday the stage was 25.1 feet.
* No flooding is currently forecast.
* Flood stage is 26.0 feet.
* Forecast...The river will rise to near 25.4 feet Sunday January 06.
* At 26.0 feet...Low lying farmland near the river is flooded.

&&

LAT...LON 3398 9046 3390 9033 3389 9005 3381 9002
      3381 9046                       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this river flood warning went out at Jan 1, 7:32 AM CST, 22 minutes earlier.

Area forecast discussion, Jan 1, 7:32 AM CST, 22 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
732 AM CST Tue Jan 1 2019

.UPDATE...
Updated to remove patchy dense fog early this morning.

&&

.DISCUSSION...
Latest surface observations show visibility rapidly improving
across portions of north-central Mississippi. therefore have
removed the patchy dense fog wording from earlier this morning.
All other forecast parameters are currently on track.

JAB

&&

.PREV DISCUSSION... /issued 517 AM CST Tue Jan 1 2019/

.UPDATE...Aviation discussion.

.PREV DISCUSSION... /issued 305 AM CST Tue Jan 1 2019/

Skies were generally cloudy in the east with partly to mostly
cloudy skies across the west. Winds were light from the northwest
with temperatures ranging from the upper 30s across Clay County
Arkansas...to the mid 50s in Monroe County Mississippi. Patchy
fog had also formed over North Mississippi up to southern parts of
West Tennessee. Visibilities were down to a quarter of a mile in
Batesville. Conditions will be monitored for a dense fog advisory.

For today and tonight...a drier and cooler airmass will filter
south around surface high pressure in the Central and Northern
Plains. Winds will veer more northerly this morning and increase
to 10-15 mph...providing enough mixing for stratocumulus clouds
seen on satellite in Arkansas to develop farther south and east.
Temperatures today will see a small diurnal change from current
readings...with highs in the mid 40s north to mid 50s south.
Clouds will stick around tonight keeping lows above freezing.

Wednesday through Friday...models are in good agreement concerning
the next bowling ball low to advance across the southern tier
states. Once again all operational runs are showing a warmer
solution with regards to precipitation type...all liquid. As the
500mb low drops into southwest Texas early Wednesday winds aloft
will begin to increase over the area with subtropical moisture
lifting northeastward from the western Gulf. Rain chances will be
on the increase from south to north during the day...with the
heaviest along and south of I-40 during the evening hours. A
great way to continue a top ten record wet 2018. Thicker cloud
cover and precipitation will keep temperatures below average for
highs...but weak WAA in the boundary layer will begin Wednesday
night as a warm front lifts towards the I-20 corridor. A weak
surface wave on the front will slide east taking the brunt of
this first burst of moisture out of the Midsouth for Thursday.
Upper level heights will also briefly increase in its wake. For
that reason have drastically lowered rain chances on
Thursday...though clouds will likely stick around. Finally as the
upper low center moves into the ARKLATEX Thursday night rain
chances will again ramp up for the region through Friday as the
low tracks into the Tennessee River Valley. Once again models keep
the temperature profile through 5kft conducive for rain or
drizzle. This confidence is reflected in latest WPC products as
well. Clearing skies along with cooler air will work into the
Midsouth Friday night...with patchy fog likely to form.

Saturday and Sunday...as passing upper level ridge will bring the
region more pleasant conditions...with the sun finally waking up
to a New Year. Above normal temperatures are expected both days.

Early next work week...the upper level pattern is progged to
become more zonal across the country this period with a few
passing shortwaves generating some cloud cover and low rain
chances. Temperatures appear to remain above normal areawide.

JAB

&&

.AVIATION...

North to Northeast wind 5-10kt will prevail at all sites through
the TAF period. Cigs will be variable Mainly VFR today, but more
likely to lower to MVFR overnight. No precipitation is expected.

30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...None.
MO...None.
MS...None.
TN...None.
&&
Hazardous weather outlook, Jan 1, 7:28 AM CST, 26 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
728 AM CST Tue Jan 1 2019

ARZ009-018-026>028-035-036-048-049-058-MOZ113-115-MSZ001>017-
020>024-TNZ001>004-019>022-048>055-088>092-021530-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lee AR-Lee MS-
Madison-Marshall-McNairy-Mississippi-Monroe-Obion-Panola-Pemiscot-
Phillips-Poinsett-Pontotoc-Prentiss-Quitman-Shelby-St. Francis-
Tallahatchie-Tate-Tippah-Tipton-Tishomingo-Tunica-Union-Weakley-
Yalobusha-
728 AM CST Tue Jan 1 2019

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time.

JAB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 7:52 AM CSTRiver Flood WarningMEGQuitman3 days
Jan 1, 7:54 AM CSTRiver Flood WarningMEGTallahatchie21 days
Jan 1, 12:23 PM CSTRiver Flood WarningMEGTunica17 days

Nearby

River Flood Warnings in Mississippi, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.